MAUDE Adverse Event Report: LIFE SPINE, INC. PROLIFT; INSERTER

LIFE SPINE, INC. PROLIFT; INSERTER
Catalog Number L151-690
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device, it is hypothesized that during use an excessive force was applied to the installer at an angle which resulted in a torsional or off-axis asymmetric (e.G., rocking or toggling) load being applied to the distal tip of the installer.As expandable spacer installers are not designed to withstand an excessive torsional or off-axis load, an insertion force applied at an angle may have resulted in the failure at the distal arm of the installer.If movement of the implant is needed after it has been expanded in the disc space, the implant should be collapsed to allow for the movement and then re-expanded in the desired location.In addition, the expansion driver should remain in place (or be replaced) to assist the installer in maintaining alignment while being removed.
 
Event or Problem Description
It was stated, "it broke up surgeon using a mallet and trying to inserter cage into a collapse disc space.Broken piece was recovered.".

Brand Name
PROLIFT
Common Device Name
INSERTER
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s quality drive
huntley, IL 60142
8478846117
MDR Report Key22900044
Report Number3004499989-2025-00021
Device Sequence Number18366882
Product Code MAX
UDI-Device Identifier00190837154011
UDI-Public(01)00190837154011(10)CNW23031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-690
Device Lot NumberCNW23031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown